# SDR SIMA201113606

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 19,643 hours, 14,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3809 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE DOOR LOOKED LIKE IT WAS MISALIGNED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED FUNCTIONAL TEST OF PASSENGER DOOR AND ADJUSTED TO/FOWARD ROLLER IAW CRJ 700 AMM 52-11-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
